Homotopy Perturbation Algorithm Using Laplace Transform for Gas Dynamics Equation

Open access

Homotopy Perturbation Algorithm Using Laplace Transform for Gas Dynamics Equation

In this paper, we apply a combined form of the Laplace transform method with the homotopy perturbation method to obtain the solution of nonlinear gas dynamics equation. This method is called the homotopy perturbation transform method (HPTM). This technique finds the solution without any discretization or restrictive assumptions and avoids the round-off errors. The fact that this scheme solves nonlinear problems without using Adomian's polynomials can be considered as a clear advantage of this algorithm over the decomposition method. The results reveal that the homotopy perturbation transform method (HPTM) is very efficient, simple and can be applied to other nonlinear problems.

A. M. Lyapunov, The General Problem of the Stability of Motion, Taylor & Francis, London, UK, 1992, English translation.

J. H. He, Homotopy perturbation technique, Computer Methods in Applied Mechanics and Engineering, 178 (1999), 257-262.

N. H. Sweilam and M. M. Khader, Exact solutions of some coupled nonlinear partial differential equations using the homotopy perturbation method, Computers & Mathematics with Applications, 58 (2009), 2134-2141.

J. Saberi-Nadjafi and A. Ghorbani, He's homotopy perturbation method: an effective tool for solving nonlinear integral and integro-differential equations, Computers & Mathematics with Applications, 58 (2009), 1345-1351.

A. V. Karmishin, A. I. Zhukov and V. G. Kolosov, Methods of Dynamics Calculation and Testing for Thin-Walled Structures, Mashinostroyenie, Moscow, Russia, 1990.

R. Hirota, Exact solutions of the Korteweg-de Vries equation for multiple collisions of solitons, Physical Review Letters, 27 (1971), 1192-1194.

A. M. Wazwaz, On multiple soliton solutions for coupled KdV-mkdV equation, Nonlinear Science Letters A, 1 (2010), 289-296.

G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Acad. Publ., Boston, 1994.

G. C. Wu and J. H. He, Fractional calculus of variations in fractal spacetime, Nonlinear Science Letters A, 1 (2010), 281-287.

J. H. He, Variational iteration method—a kind of nonlinear analytical technique: some examples, International Journal of Nonlinear Mechanics, 34 (1999), 699-708.

J. H. He and X. H. Wu, Variational iteration method: new development and applications, Computers & Mathematics with Applications, 54 (2007), 881-894.

J. H. He, G. C. Wu and F. Austin, The variational iteration method which should be followed, Nonlinear Science Letters A, 1 (2009), 1-30.

L. A. Soltani and A. Shirzadi, A new modification of the variational iteration method, Computers & Mathematics with Applications, 59 (2010), 2528-2535.

N. Faraz, Y. Khan and A. Yildirim, Analytical approach to two-dimensional viscous flow with a shrinking sheet via variational iteration algorithm-II, Journal of King Saud University, 23 (2011), 77-81.

G. C. Wu and E. W. M. Lee, Fractional variational iteration method and its application, Physics Letters A, 374 (25) (2010), 2506-2509.

E. Hesameddini and H. Latifizadeh, Reconstruction of variational iteration algorithms using the Laplace transform, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1377-1382.

C. Chun, Fourier-series-based variational iteration method for a reliable treatment of heat equations with variable coefficients, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1383-1388.

D. J. Evans and H. Bulut, A new approach to the gas dynamics equation: An application of the decomposition method, Appl. Comput. Math., 79 (7) (2002), 817-822.

H. Jafari, M. Zabihi and M. Saidy, Application of homotopy perturbation method for solving gas dynamics equation, 2 (48) (2008), 2393-2396.

A. Ghorbani and J. Saberi-Nadjafi, He's homotopy perturbation method for calculating adomian polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 8 (2007), 229-232.

A. Ghorbani, Beyond adomian's polynomials: He polynomials, Chaos Solitons Fractals, 39 (2009), 1486-1492.

S. T. Mohyud-Din, M. A. Noor and K. I. Noor, Traveling wave solutions of seventh-order generalized KdV equation using He's polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 227-233.

Y. Khan and Q. Wu, Homotopy perturbation transform method for nonlinear equations using He's polynomials, Computer and Mathematics with Applications, 61(8) (2011), 1963-1967.

S. T. Mohyud-Din and A. Yildirim, Homotopy perturbation method for advection problems, Nonlinear Science Letters A, 1 (2010), 307-312.

J. H. He, Homotopy perturbation method: a new nonlinear analytical technique, Applied Mathematics and Computation, 135 (2003), 73-79.

J. H. He, Comparison of homotopy perturbation method and homotopy analysis method, Applied Mathematics and Computation, 156 (2004), 527-539.

J. H. He, The homotopy perturbation method for nonlinear oscillators with discontinuities, Applied Mathematics and Computation, 151 (2004), 287-292.

J. H. He, Homotopy perturbation method for bifurcation of nonlinear problems, International Journal of Nonlinear Sciences and Numerical Simulation, 6 (2005), 207-208.

J. H. He, Some asymptotic methods for strongly nonlinear equation, International Journal of Modern Physics, 20 (2006), 1144-1199.

J. H. He, Homotopy perturbation method for solving boundary value problems, Physics Letters A, 350 (2006), 87-88.

M. Rafei and D. D. Ganji, Explicit solutions of helmhotz equation and fifth-order KdV equation using homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 7 (2006), 321-328.

A. M. Siddiqui, R. Mahmood and Q. K. Ghori, Thin film flow of a third grade fluid on a moving belt by He's homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 7 (2006), 7-14.

D. D. Ganji, The applications of He's homotopy perturbation method to nonlinear equation arising in heat transfer, Physics Letters A, 335 (2006), 337-341.

L. Xu, He's homotopy perturbation method for a boundary layer equation in unbounded domain, Computers & Mathematics with Applications, 54 (2007), 1067-1070.

J. H. He, An elementary introduction of recently developed asymptotic methods and nanomechanics in textile engineering, International Journal of Modern Physics, 22 (2008), 3487-4578.

J. H. He, Recent developments of the homotopy perturbation method, Topological Methods in Nonlinear Analysis, 31 (2008), 205-209.

E. Hesameddini and H. Latifizadeh, An optimal choice of initial solutions in the homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1389-1398.

E. Hesameddini and H. Latifizadeh, A new vision of the He's homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1415-1424.

J. Biazar, M. Gholami Porshokuhi and B. Ghanbari, Extracting a general iterative method from an adomian decomposition method and comparing it to the variational iteration method, Computers & Mathematics with Applications, 59 (2010), 622-628.

S. A. Khuri, A Laplace decomposition algorithm applied to a class of nonlinear differential equations, Journal of Applied Mathematics, 1 (2001), 141-155.

E. Yusufoglu, Numerical solution of Duffing equation by the Laplace decomposition algorithm, Applied Mathematics and Computation, 177 (2006), 572-580.

Yasir Khan, An effective modification of the Laplace decomposition method for nonlinear equations, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1373-1376.

Yasir Khan and Naeem Faraz, A new approach to differential difference equations, Journal of Advanced Research in Differential Equations, 2 (2010), 1-12.

S. Islam, Y. Khan, N. Faraz and F. Austin, Numerical solution of logistic differential equations by using the Laplace decomposition method, World Applied Sciences Journal, 8 (2010), 1100-1105.

M. Madani and M. Fathizadeh, Homotopy perturbation algorithm using Laplace transformation, Nonlinear Science Letters A, 1 (2010), 263-267.

S. T. Mohyud-Din, M. A. Noor, K. I. Noor, Traveling wave solutions of seventh-order generalized KdV equation using He's polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 227-233.

M. A. Noor, S. T. Mohyud-Din, Variational homotopy perturbation method for solving higher dimensional initial boundary value problems, Mathematical Problems in Engineering 2008 (2008) 11. Article ID 696734, doi:10.1155/2008/696734.

Journal of Applied Mathematics, Statistics and Informatics

The Journal of University of Saint Cyril and Metodius

Journal Information


Mathematical Citation Quotient (MCQ) 2017: 0.06

Target Group

researchers in the fields of informatics, information technologies, statistics and mathematics

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 310 188 16
PDF Downloads 164 128 12